MAUDE Adverse Event Report: ELEKTA SOLUTIONS AB MOSAIQ; ACCELERATOR, LINEAR, MEDICAL

ELEKTA SOLUTIONS AB MOSAIQ; ACCELERATOR, LINEAR, MEDICAL
Medical Device Problem Codes Computer Software Problem (1112); Intermittent Communication Failure (4038)
Health Effect - Clinical Codes Insufficient Information (4580); Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
Date of Event 07/12/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The manufacturer's investigation is on-going and further information will be provided once the investigation has completed.
 
Event or Problem Description
The customer reported that disconnections on the sequencer caused the delivered treatment to fail to record in mosaiq.
 
Additional Manufacturer Narrative
The investigation was completed by conducting a thorough evaluation of the product and the reported information.The customer reported that disconnections on the sequencer caused the delivered treatment to fail to record in mosaiq.Review of the software logs show that that treatment ended when a "beam mu ch1" error occurred.The machine inhibited safely.Mosaiq received a count of 392.2 mu from the machine as having been delivered which was processed and recorded by mosaiq.Mosaiq worked as designed and intended since it can only record the data that is received from the machine.The machine log review has confirmed that only 120.5 mu of the prescribed 392.2 mu was given by the machine at the time of the error.The customer informed that the remaining dose was given to the patient and that there has been no mistreatment.This recording issue is due to a dose diff termination.Elekta have identified that it is possible for the displayed delivery mu to rise to the prescribed dose following an abnormal dose diff termination.The integrity software will show an error and report the abnormal termination to the r&v system (mosaiq will display an error).No mistreatment should result providing the customer follow's the instructions in the clinical user manual.Continuing treatment delivery after an abnormal termination: "do not continue unless you record the value of the beam mu display when an abnormal termination of a field occurs.In the r&v system, make sure that the remaining mu to deliver in the partial field is correct before you continue.If you ignore this warning, you can cause clinical mistreatment." a product bulletin (elekta ref: (b)(4)) was issued to customers.The product bulletin was sent to the customer on 7th january 2019.

Brand Name
MOSAIQ
Common Device Name
ACCELERATOR, LINEAR, MEDICAL
Manufacturer (Section D)
ELEKTA SOLUTIONS AB
kungstensgatan 18
box 7593
stockholm, SE-10 3 93
SW  SE-103 93
Manufacturer (Section G)
ELEKTA SOLUTIONS AB
400 perimeter center terrace
suite 50
atlanta GA 30346
Manufacturer Contact
cornerstone
london road
crawley, west sussex RH10 -9BL,
MDR Report Key17660803
Report Number3015232217-2023-00049
Device Sequence Number15000174
Product Code IYE
UDI-Device Identifier00858164002282
UDI-Public(01)00858164002282(10)2.81.070
Combination Product (Y/N)N
Initial Reporter CountryAU
PMA/510(K) Number
K183034
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 11/15/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? No
Operator of Device Health Professional
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/01/2023
Supplement Date Received by Manufacturer08/01/2023
Initial Report FDA Received Date08/31/2023
Supplement Report FDA Received Date11/15/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/03/2019
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown